# SDR USAA2011060800003

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 42,360 hours, 15,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - EMERGENCY LIGHT RED LENS MISSING AT SEAT 9D.  REPLACED EMERGENCY LIGHT LENS AT SEAT 9D.
